# SDR NSVA20070021

- Difficulty date: January 29, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 22,936 hours, 33,651 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND LANDING GEAR WOULD NOT COME UP DURING TAKEOFF.  TROUBLESHOT GEAR IAW BE AMM 32-30-00-101 CHART 101, FOUND HYDRAULIC FLUID LOW AND RISUAL VERY CLOUDY DRAINED HYDRAULIC FLUID AND INSPECTED FILTER FOUND NO DEFECTS WITH FILTER.  RESERVICED POWER PACK IAW BE AMM 32-30-00.  CLEANED FILTER IAW W/C 32-30-02 AND CONDUCTED GEAR SWING IAW 32-30-01.  OPS CHECK SAT.  PERFORMED W/C 32-30-02 LANDING GEAR POWER PACK FILTER AND SCREENS.  PERFORMED W/C 32-30-01 LANDING GEAR RETRACTION, OPS CHECK.  LANDING GEAR OPS CHECKS, FOUND LG HYDRAULIC PACK TO HAVE A FAULTY SHUTTLE VALVE.  REPLACED LANDING GEAR HYDRAULIC POWER PACK IAW BE AMM 32-30-02.  PERFORMED LANDING GEAR RETRACTION OPERATIONAL CHECK IAW W/C 32-30-01 AND FOUND TO
